Harmonic analysis and asymptotic behavior of solutions to the abstract Cauchy problem.
Semigroup forum, Tome 54 (1997) no. 2, pp. 58-74
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
spectrum, abstract Cauchy problem, generator, exponentially stable -semigroup, uniformly bounded analytic -semigroup
@article{SF_1997__54_2_135506,
author = {B. Basit},
title = {Harmonic analysis and asymptotic behavior of solutions to the abstract {Cauchy} problem.},
journal = {Semigroup forum},
pages = {58--74},
year = {1997},
volume = {54},
number = {2},
zbl = {0868.47027},
url = {http://geodesic.mathdoc.fr/item/SF_1997__54_2_135506/}
}
B. Basit. Harmonic analysis and asymptotic behavior of solutions to the abstract Cauchy problem.. Semigroup forum, Tome 54 (1997) no. 2, pp. 58-74. http://geodesic.mathdoc.fr/item/SF_1997__54_2_135506/